Items where Research Group is "Algebra and Combinatorics

Group by: Creators | Item Type | Status | No Grouping
Jump to: Published
Number of items: 6.


Amato, Daniela and Evans, David M. (2015) Infinite primitive and distance transitive directed graphs of finite out-valency. Journal of Combinatorial Theory, Series B, 114. pp. 33-50. ISSN 0095-8956

Cain, Alan J., Gray, Robert and Malheiro, António (2015) Finite Gröbner–Shirshov bases for Plactic algebras and biautomatic structures for Plactic monoids. Journal of Algebra, 423. 37–53. ISSN 0021-8693

Cain, Alan J., Gray, Robert and Malheiro, António (2015) Rewriting systems and biautomatic structures for Chinese, hypoplactic, and sylvester monoids. International Journal of Algebra and Computation, 25 (01n02). ISSN 0218-1967

Grant, Joseph (2015) Lifts of longest elements to braid groups acting on derived categories. Transactions of the American Mathematical Society, 367 (3). pp. 1631-1669. ISSN 0002-9947

Jiang, Dihua, Nien, Chufeng and Stevens, Shaun (2015) Towards the Jacquet conjecture on the local converse problem for p-adic GL(n). Journal of the European Mathematical Society, 17 (4). pp. 991-1007. ISSN 1435-9855

Miemietz, Vanessa and Turner, Will (2015) Koszul dual 2-functors and extension algebras of simple modules for GL_2. Selecta Mathematica, 21 (2). pp. 605-648. ISSN 1022-1824

This list was generated on Fri Jun 21 00:57:02 2024 UTC.